Alert archive / Maine / Wind Advisories in 2011
Wind Advisory 14, NWS Caribou, ME
NWS Caribou, ME issued this wind advisory at Dec 16, 2011, 2:30 AM EST for 6 counties in Maine. It took effect at Dec 16, 2011, 9:00 AM EST. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Dec 16, 2011, 2:30 AM EST (07:30 UTC)
- In effect from
- Dec 16, 2011, 9:00 AM EST
- Expired
- Dec 16, 2011, 3:14 PM EST
- In force
- 6 hr
- Issued by
- NWS Caribou, ME
Counties Aroostook County, ME, Hancock County, ME, Penobscot County, ME, Piscataquis County, ME, Somerset County, ME, Washington County, ME
The radar
The Caribou radar (KCBW), 95 km from the middle of the area, began a volume at 07:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Caribou, ME (KCAR), launched 00:00Z, 7.5 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 504 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 410 m²/s²
- 0-3 km storm-relative helicity
- 379 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
462 WWUS71 KCAR 160730 NPWCAR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 230 AM EST FRI DEC 16 2011 MEZ001>006-010-011-015>017-029>032-161800- /O.NEW.KCAR.WI.Y.0014.111216T1400Z-111216T2100Z/ NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT- INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK- COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON- INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA... FORT KENT...FRENCHVILLE...PRESQUE ISLE...CARIBOU...VAN BUREN... MARS HILL...BAKER LAKE...BILLY-JACK DEPOT...BAXTER ST PARK... CHAMBERLAIN LAKE...CHURCHILL DAM...MOUNT KATAHDIN...MILLINOCKET... EAST MILLINOCKET...PATTEN...MEDWAY...HOULTON...HODGDON... SHERMAN...SMYRNA MILLS...GREENVILLE...MONSON...BLANCHARD... LINCOLN...HOWLAND...SPRINGFIELD...BANGOR...BREWER...ORONO... OLD TOWN...AMHERST...AURORA...DEDHAM...EASTBROOK...GREAT POND... ORLAND...DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS...PEMBROKE... PERRY...PRINCETON...ELLSWORTH...BAR HARBOR...BLUE HILL... EASTPORT...MACHIAS...CHERRYFIELD...DOVER-FOXCROFT...MILO... GUILFORD...DANFORTH...VANCEBORO...TOPSFIELD 230 AM EST FRI DEC 16 2011 ...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 4 PM EST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 4 PM EST THIS AFTERNOON. * WINDS...WEST 15 TO 25 MPH WITH GUSTS UP TO 45 MPH. * TIMING...THIS MORNING AND AFTERNOON. * IMPACTS...LOW IMPACT. WINDS WILL CAUSE A FEW TREE LIMBS TO SNAP WITH SCATTERED POWER OUTAGES POSSIBLE. EXPECT SOME DIFFICULTY DRIVING HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... SECURE LOOSE OBJECTS. BE CAUTIOUS IF DRIVING A HIGH PROFILE VEHICLE. IN CASE OF POWER OUTAGES, MAKE SURE FLASHLIGHTS HAVE WORKING BATTERIES. && $$ HASTINGS
2 follow-up statements
301 WWUS71 KCAR 161730 NPWCAR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 1230 PM EST FRI DEC 16 2011 MEZ001>006-010-011-015>017-029>032-162100- /O.CON.KCAR.WI.Y.0014.000000T0000Z-111216T2100Z/ NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT- INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK- COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON- INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA... FORT KENT...FRENCHVILLE...PRESQUE ISLE...CARIBOU...VAN BUREN... MARS HILL...BAKER LAKE...BILLY-JACK DEPOT...BAXTER ST PARK... CHAMBERLAIN LAKE...CHURCHILL DAM...MOUNT KATAHDIN...MILLINOCKET... EAST MILLINOCKET...PATTEN...MEDWAY...HOULTON...HODGDON... SHERMAN...SMYRNA MILLS...GREENVILLE...MONSON...BLANCHARD... LINCOLN...HOWLAND...SPRINGFIELD...BANGOR...BREWER...ORONO... OLD TOWN...AMHERST...AURORA...DEDHAM...EASTBROOK...GREAT POND... ORLAND...DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS...PEMBROKE... PERRY...PRINCETON...ELLSWORTH...BAR HARBOR...BLUE HILL... EASTPORT...MACHIAS...CHERRYFIELD...DOVER-FOXCROFT...MILO... GUILFORD...DANFORTH...VANCEBORO...TOPSFIELD 1230 PM EST FRI DEC 16 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WINDS...NORTHWEST 20 TO 25 MPH WITH GUSTS UP TO 45 MPH. * TIMING...THIS MORNING AND AFTERNOON. * IMPACTS...LOW IMPACT. WINDS WILL CAUSE A FEW TREE LIMBS TO SNAP WITH SCATTERED POWER OUTAGES POSSIBLE. EXPECT SOME DIFFICULTY DRIVING HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... SECURE LOOSE OBJECTS. BE CAUTIOUS IF DRIVING A HIGH PROFILE VEHICLE. IN CASE OF POWER OUTAGES... MAKE SURE FLASHLIGHTS HAVE WORKING BATTERIES. && $$ MCB
986 WWUS71 KCAR 162014 NPWCAR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 314 PM EST FRI DEC 16 2011 MEZ001>006-010-011-015>017-029>032-162115- /O.CAN.KCAR.WI.Y.0014.000000T0000Z-111216T2100Z/ NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT- INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK- COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON- INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA... FORT KENT...FRENCHVILLE...PRESQUE ISLE...CARIBOU...VAN BUREN... MARS HILL...BAKER LAKE...BILLY-JACK DEPOT...BAXTER ST PARK... CHAMBERLAIN LAKE...CHURCHILL DAM...MOUNT KATAHDIN...MILLINOCKET... EAST MILLINOCKET...PATTEN...MEDWAY...HOULTON...HODGDON... SHERMAN...SMYRNA MILLS...GREENVILLE...MONSON...BLANCHARD... LINCOLN...HOWLAND...SPRINGFIELD...BANGOR...BREWER...ORONO... OLD TOWN...AMHERST...AURORA...DEDHAM...EASTBROOK...GREAT POND... ORLAND...DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS...PEMBROKE... PERRY...PRINCETON...ELLSWORTH...BAR HARBOR...BLUE HILL... EASTPORT...MACHIAS...CHERRYFIELD...DOVER-FOXCROFT...MILO... GUILFORD...DANFORTH...VANCEBORO...TOPSFIELD 314 PM EST FRI DEC 16 2011 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS CANCELLED THE WIND ADVISORY. WINDS WILL GRADUALLY DIMINISH OVERNIGHT. $$ MCB
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this wind advisory went out at Dec 16, 12:06 AM EST, 2 hours 24 minutes earlier.
Area forecast discussion, Dec 16, 12:06 AM EST, 2 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CARIBOU ME 1206 AM EST FRI DEC 16 2011 .SYNOPSIS... LOW PRESSURE WILL TRACK NORTH OF THE AREA TONIGHT THEN PULL A COLD FRONT ACROSS THE REGION ON FRIDAY. COLD HIGH PRESSURE WILL BUILD IN FRIDAY NIGHT AND CREST OVER THE REGION SATURDAY INTO SUNDAY.&& .NEAR TERM /THROUGH TODAY/... UPDATE...THE FORECAST IS PRETTY MUCH IN TRACK. HAVE ADJUSTED POPS A BIT AS THE STEADY RAIN IS NOW EXITING INTO NEW BRUNSWICK WITH SCATTERED SHOWERS OVER MUCH OF THE FORECAST AREA. NO OTHER CHANGES NEEDED. PREVIOUS DISCUSSION...WINDS ACROSS THE SOUTH ARE DIMINISHING SO HAVE ADJUSTED WIND GRIDS AND REMOVED THE WIND ADVISORY. HAVE ALSO ADJUSTED POP AND WEATHER GRIDS. THE LOW WHICH BROUGHT MIXED PRECIPITATION TO THE AREA TODAY WILL TRACK NORTH OF THE REGION TONIGHT AS GUSTY SOUTHWESTERLY WINDS SOUTH OF THE LOW PULL WARM AIR ACROSS THE STATE. TEMPS WILL REMAIN ABOVE FREEZING THROUGHOUT THE REGION TONIGHT. A STRONG COLD FRONT WILL APPROACH LATE TONIGHT AND CROSS THE AREA ON FRIDAY. SOME RAIN AND SNOW SHOWERS...CHANGING TO ALL SNOW SHOWERS ARE POSSIBLE WITH THE PASSAGE OF THE COLD FRONT ON FRIDAY ESPECIALLY ACROSS THE NORTH AND WEST. A VIGOROUS UPPER LEVEL SHORTWAVE ASSOCIATED WITH THE COLD FRONT MAY BRING SOME BRIEFLY HEAVIER SNOW SHOWERS EARLY FRIDAY. GUSTY NORTHWEST WINDS WILL FOLLOW THE FRONT AS TEMPS FALL BELOW FREEZING FROM NORTH TO SOUTH FRIDAY AFTERNOON. && .SHORT TERM /TONIGHT THROUGH SUNDAY/... STRONG HIGH PRESSURE WILL BUILD IN FROM THE WEST AT THE BEGINNING OF THIS PERIOD AS LOW PRESSURE MOVES OFF TO THE NORTHEAST. THE HIGH CENTER WILL CREST OVER THE STATE AT 1200Z SUNDAY. WITH VERY COLD AIR MASS MOVING IN HAVE LOWER MAXIMUM AND MINIMUM TEMPERATURES SEVERAL DEGREES ESPECIALLY SUNDAY MORNING MINIMUM WHICH WAS LOWER 5 DEGREES BELOW GUIDANCE. HAVE USED THE GMOS TO INITIALIZE TEMPERATURE AND DEW POINT. FOR WINDS HAVE USED A BLEND OF THE NAM12 AND GMOS. NO PRECIPITATION IS EXPECTED FOR THIS PERIOD. && .LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... AT THE START OF THE LONG TERM THE GFS AND ECMWF ARE IN GOOD GENERAL AGREEMENT ON MAJOR SYSTEMS POSITION...HOWEVER THEY DIFFER ON CENTRAL PRESSURE OF KEY SYSTEMS. A HIGH PRESSURE SYSTEM STRETCH SOUTH TO NORTH ALONG THE EASTERN SEABOARD...A LOW IN THE ATLANTIC PRESSED AGAINST THE EASTERN SIDE OF THE RIDGE...A NEW LOW SLIDING SOUTH OUT OF CANADA ACROSS JAMES BAY (GFS)...THE NORTHERN GREAT LAKES (ECMWF) PRESSING AGAINST THE WESTERN SIDE OF THE RIDGE. BY MONDAY MORNING THE RIDGE BREAKS DOWN ACROSS NEW ENGLAND AND THE LOW OVER CANADA (GFS) GREAT LAKES (ECMWF) MOVE EAST. THE GFS MOVES IT TO THE ST LAWRENCE SEAWAY...THE ECMWF MOVES IT TO THE EASTERN GREAT LAKES REGION. A NEW LOW OVER TEXAS WITH A WARM FRONT EXTENDING NORTHEAST INTO INDIANA (GFS) MISSOURI (ECMWF). BY MONDAY EVENING THE MODEL AGREEMENT QUICKLY DEVIATES AS THE GFS AND ECMWF HEAD IN DIFFERENT DIRECTIONS. THE ORIGINAL LOW MOVES INTO THE NORTHERN CANADIAN MARITIMES (GFS) EASTERN MAINE (ECMWF) THE NEW LOW DEEPENS AND MOVES EAST INTO ARKANSAS WITH THE WARM FRONT INTO NEW YORK. THE ECMWF MOVES THE LOW TO NE TEXAS...THE WARM FRONT INTO SOUTHERN OHIO. BY TUESDAY MORNING THE GFS HAS THE PRIMARY LOW WELL EAST OF OUR AREA INTO THE CANADIAN MARITIMES...THE ECMWF HAS ITS LOW INTO EASTERN NEW BRUNSWICK. THE NEW LOW CONTINUES TO DEEPEN WITH NO SIGNIFICANT DIFFERENCE IN POSITION...THE WARM FRONT EXITS THE COAST AROUND LONG ISLAND. THE ECMWF HOLD THE PRIMARY LOW STATIONARY OVER EASTERN NEW BRUNSWICK...THE NEWER LOW STATIONARY OVER N TEXAS...THE WARM FRONT INTO NORTHERN VIRGINIA. BY TUESDAY EVENING BOTH MODELS INDICATE HIGH PRESSURE ACROSS THE AREA. THE LOW OVER THE CENTRAL STATES CONTINUES TO DEEPEN. THE GFS MOVES IT NORTH INTO NORTHERN ILLINOIS WITH A WARM FRONT EXTENDING SOUTHEAST INTO THE LONG ISLAND REGION. THE ECMWF MOVES ITS LOW TO THE SOUTHERN KANSAS/MISSOURI BORDER. MAINTAINS THE WARM FRONT INTO VIRGINIA. BY WEDNESDAY MORNING THE GFS MOVES THE LOW NORTH INTO THE EASTERN GREAT LAKES REGION...OCCLUDED FRONT AND WARM FRONT WRAPPED AROUND IT EXTENDING INTO MAINE. THE ECMWF MOVES THE LOW NORTHEAST INTO SOUTHERN ILLINOIS. THE WARM FRONT IS NO LONGER APPARENT...FORECASTED THICKNESS WOULD INDICATE THAT IT WILL REMAIN ACROSS VIRGINIA. BY WEDNESDAY NIGHT THE GFS DEEPENS THE LOW MOVING IT TO THE EAST INTO WESTERN NEW BRUNSWICK. THE ECMWF MOVES ITS LOW EAST TO WESTERN OHIO. BY THURSDAY MORNING THE GFS BEGINS TO BUILD A RIDGE INTO WESTERN MAINE. THE LOW EAST INTO THE CANADIAN MARITIMES...A NEW HIGH OVER SOUTHERN CANADA NORTH OF LAKE SUPERIOR. THE ECMWF MOVES ITS LOW TO THE COAST OF NEW JERSEY...SHOWS A WEAK RIDGE ACROSS INTO THE AREA...AND A NEW LOW OVER SOUTHERN CANADA WELL WEST OF THE GREAT LAKES. BY THURSDAY EVENING THE GFS MAINTAINS THE RIDGE ACROSS THE AREA...DEEPENS THE LOW OVR SUPERIOR AND MOVES IT NORTH TO JAMES BAY. THE ECMWF DEEPENS THE LOW OF THE COAST SOUTHEAST OF CAPE COD...BUILDS THE HIGH PRESSURE RIDGE EAST ACROSS SOUTHERN CANADA INTO WESTERN MAINE. BY THE END OF THE PERIOD THE GFS MOVES THE LOW OVER QUEBEC...WITH ITS COLD FRONT EXTENDING SOUTH INTO WESTERN MAINE. THE ECMWF MAINTAINS A COLD CORE LOW IN THE NORTH ATLANTIC SOUTH OF NOVA SCOTIA...THE HIGH RIDGING EAST ACROSS SOUTHERN CANADA. AS DESCRIBED ABOVE THERE ARE MAJOR DIFFERENCES IN THE SOLUTIONS OF THE TWO PRIMARY LONG TERM MODELS...THE ACTUAL SOLUTION MAYBE SOMEWHERE BETWEEN THE TWO. LOADED GMOS...WITH SOME HAND SMOOTHING. PLUS 15 PERCENT FOR GUST OVER LAND 20 PERCENT OVER WATER. NAWAVE 4 FOR SEAS IN THE COASTAL WATERS. && .AVIATION /05Z FRIDAY THROUGH TUESDAY/... NEAR TERM: LIFR CONDITIONS EARLY TONIGHT SHOULD LIFT TO IFR THEN MVFR FRIDAY MORNING. CONDITIONS SHOULD IMPROVE TO VFR DOWNEAST ON FRIDAY BUT MAY REMAIN MVFR ACROSS THE NORTH. SHORT TERM: VFR CONDITIONS ARE EXPECTED FRIDAY NIGHT THROUGH EARLY MONDAY. A LOW PRESSURE SYSTEM WILL MOVE ACROSS SOUTHERN CANADA BRINGING SNOW SHOWER TO NORTHERN AREAS MONDAY...THEN HIGH PRESSURE WILL RIDGE INTO THE AREA THROUGH THE END OF THE PERIOD. && .MARINE... HAVE ADJUSTED WAVE HEIGHTS HIGHER BASED ON OBSERVATIONS FROM BUOYS. NEAR TERM: A GALE IS EXPECTED IN SOUTHWESTERLY WINDS THIS EVENING AND AGAIN IN STRONG GUSTY NORTHWESTERLY WINDS ON FRIDAY. WINDS MAY DROP BELOW GALE FOR A WHILE LATE TONIGHT. HOWEVER...A GALE WARNING HAS BEEN EXTENDED THROUGH THE DAY ON FRIDAY TO ACCOMPANY BOTH THE GALE THIS EVENING AND THE GALE ON FRIDAY. SHORT TERM: HAVE USED A 50/50 BLEND OF THE NAM12 AND GFS40. WITH VERY COLD AIR MASS MOVING ACROSS THE COASTAL WATERS EXPECT AIR TEMPERATURE IN THE 20S AND 30S AND SEA SURFACE TEMPERATURE IN THE UPPER 40S. THEREFORE EXPECT UNSTABLE CONDITIONS SO WILL INCREASE WIND SPEED SEVERAL KNOTS. FOR WAVES: WILL INITIALIZE WAVE HEIGHTS WITH SWAN/NAM OUT TO 0000Z SUNDAY THEN TRANSITION TO THE WNA/4. WILL INCREASE WAVE HEIGHTS 1 FOOT ACROSS THE FORECAST PERIOD TO ACCOUNT FOR ADJUSTMENT TO WIND SPEEDS. FETCH AHEAD OF THIS SYSTEM IS PRIMARILY SOUTHWESTERLY WITH FETCH CONFINED TO THE GULF OF MAINE...SO LONG PERIOD WAVE EXPECTED TO SUBSIDE RELATIVELY QUICKLY AND IN LINE WITH GUIDANCE. && .CAR WATCHES/WARNINGS/ADVISORIES... ME...NONE. MARINE...GALE WARNING UNTIL 5 PM EST THIS AFTERNOON FOR ANZ050>052. && NEAR TERM...BLOOMER/HASTINGS SHORT TERM...MIGNONE LONG TERM...NORTON AVIATION...BLOOMER/HASTINGS MARINE...BLOOMER/HASTINGS/MIGNONE
Hazardous weather outlook, Dec 15, 10:07 PM EST, 4 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CARIBOU ME 1007 PM EST THU DEC 15 2011 MEZ001>006-010-011-015>017-029>032-170315- NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT- INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK- COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON- 1007 PM EST THU DEC 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH CENTRAL MAINE...NORTHERN MAINE...SOUTHEAST MAINE AND WEST CENTRAL MAINE. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ052-170315- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 1007 PM EST THU DEC 15 2011 ...GALE WARNING IN EFFECT UNTIL 5 PM EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ050-051-170315- COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- 1007 PM EST THU DEC 15 2011 ...GALE WARNING IN EFFECT UNTIL 5 PM EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 16, 3:13 PM EST | Small Craft Advisory | CAR | 15 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.